Volume 13, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A simply connected surface of general type with $p_g=0$ and $K^2=4$

Heesang Park, Jongil Park and Dongsoo Shin

Geometry & Topology 13 (2009) 1483–1494
Bibliography
1 T Aubin, Équations du type Monge-Ampère sur les variétés kähleriennes compactes, C. R. Acad. Sci. Paris Sér. A-B 283 (1976) MR0433520
2 R Barlow, A simply connected surface of general type with $p_g=0$, Invent. Math. 79 (1985) 293 MR778128
3 W P Barth, K Hulek, C A M Peters, A Van de Ven, Compact complex surfaces, Ergebnisse der Math. und ihrer Grenzgebiete. 3. Folge. A Ser. of Modern Surveys in Math. 4, Springer (2004) MR2030225
4 J Kollár, S Mori, Birational geometry of algebraic varieties, Cambridge Tracts in Math. 134, Cambridge Univ. Press (1998) MR1658959
5 Y Lee, J Park, A simply connected surface of general type with $p_g=0$ and $K^2=2$, Invent. Math. 170 (2007) 483 MR2357500
6 H Park, J Park, D Shin, A simply connected surface of general type with $p_g=0$ and $K^2=3$, Geom. Topol. 13 (2009) 743
7 J Park, Simply connected symplectic $4$–manifolds with $b^+_2=1$ and $c^2_1=2$, Invent. Math. 159 (2005) 657 MR2125736
8 U Persson, Configurations of Kodaira fibers on rational elliptic surfaces, Math. Z. 205 (1990) 1 MR1069483
9 R Răsdeaconu, I Şuvaina, Smooth structures and Einstein metrics on $\mathbb{CP}^2 \# 5, 6, 7\overline{\mathbb{CP}^2}$ arXiv:0806.1424
10 S T Yau, Calabi's conjecture and some new results in algebraic geometry, Proc. Nat. Acad. Sci. U.S.A. 74 (1977) 1798 MR0451180